# SDR DL767991675

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T33212
- Condition: Gouged
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN THE LHS SKIN PANEL BETWEEN BS 1241 TO 1285 AND S22L TO S25L REQUIRED REWORK.  REWORKED AND REPAIRED PER ERA 333352-14, REV. A.
